# SDR ASAA2016061617055

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 33,731 hours, 10,058 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6228782
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON MASTER RECALL CONT CAB ZONE TEMP COMES ON AND CLEARS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISH GROUND VERIFICATION, PERFORMED BITE ON BOTH ZONE TEMP CONTROLLERS 1 & 2, FAULTED, FLT DECK CABIN SENSOR, ON BOTH, CLEARED FAULT ON BOTH CONTROLLERS, ZONE TEMP DOES NOT ILLUMINATE ON RECALL, CLEANED CABIN FILTER AND SENSOR, REF FIM 21-62, TASK 801.
